# SDR SWIA202053129

- Difficulty date: August 18, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER FWD CORNER CAP DENTED, MARKED.  C-CHECK RO 10/9/2020.  UPON REMOVAL FOUND PART TO BE CRACKED AND OUT OF LIMITS, REF DWG AND CRJ900 SRM.  INSTALLED NEW CORNER CAP, REF  CRJ900 SRM.
